Improving the renormalization group approach to the quantum-mechanical double well potential

Authors
Citation
D. Zappala, Improving the renormalization group approach to the quantum-mechanical double well potential, PHYS LETT A, 290(1-2), 2001, pp. 35-40
Citations number
24
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
290
Issue
1-2
Year of publication
2001
Pages
35 - 40
Database
ISI
SICI code
0375-9601(20011105)290:1-2<35:ITRGAT>2.0.ZU;2-S
Abstract
The gap between ground and first excited state of the quantum-mechanical do uble well is calculated using the renormalization group equations to the se cond order in the derivative expansion, obtained within a class of proper t ime regulators. Agreement with the exact results is obtained both in the st rong and weak coupling regime. (C) 2001 Elsevier Science B.V. All rights re served.